# SDR 2022F00342

- Difficulty date: August 20, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Aircraft: N286GB
- Make and model: Boeing 757256
- Aircraft serial: 26245
- Aircraft time: 68,387 hours, 23,957 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 30753
- Condition: Overtemp
- Location: Zone 500
- Part time: 68,387 hours, 23,957 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING SHORT FINAL LEFT ENGINE FLAMED OUT.  EGT TEMPERATURE EXCEDANCE AFTER FUEL CUT-OFF.
